# SDR NACA2022083000003

- Difficulty date: August 30, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767
- Aircraft serial: 29431
- Aircraft time: 85,302 hours, 14,394 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 79027014
- Part serial: 880724
- Condition: Failed
- Part time: 741 hours, 168 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG HPSOV EICAS ILLUMINATED IN FLIGHT. STATUS MESSAGE ILLUMINATED AND REMAINED. PERFORMED BITE TEST FOUND HPSOV MESSAGE, REMOVED AND REPLACED HPSOV PER AMM 36-11-07 LEAK CHECK OK, AC REMAINS ETOPS 180.
